# SDR CA150202001

- Difficulty date: January 31, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 787-8
- Aircraft time: 2,067 hours
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Failed
- Location: Pitch
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT, CREW HAD A TEMPORARY PITCH MODE FAILURE.  GPM R2 RESET & TESTED OK.  NO FURTHER AUTO PILOT FAULTS.
